# SDR VNAA0408014

- Difficulty date: August 24, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 22,734 hours, 20,281 cycles
- Engine: Pwa PW119B
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 4068B000002
- Part serial: 9224692
- Condition: Failed
- Location: Bleed Air
- Part time: 2,990 hours, 2,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A RT LOW PRESSURE VALVE FAILED INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND LOW PRESSURE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
